# SDR CA951212001

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 6664
- Condition: Ruptured
- Location: L/H Float
- Part time: 4,270 hours
- Component: Wiplineinc, 8000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AIRCRAFT LANDING GEAR FAILED TO OPERATE DUE TO A RUPTURED HYDRAULIC LINE. OPERATING PRESSURE OF HOSE IS 1100 PSI. SUBMITTER SUSPECTS THAT THE HOSE MAY HAVE BEEN WEAKENED BY SALT WATER EXPOSURE.
